Observations on quasihyperbolic geometry modeled on banach spaces

Research output: Contribution to journalArticleScientificpeer-review

Researchers

  • Antti Rasila
  • Jarno Talponen
  • Xiaohui Zhang

Research units

  • University of Eastern Finland
  • Zhejiang Sci-Tech University

Abstract

In this paper, we continue our study of the quasihyperbolic metric over Banach spaces. The main results of the paper present a criterion for smoothness of geodesics of quasihyperbolic type metrics in Banach spaces, under a Dini type condition on the weight function, which improves an earlier result of the first two authors. We also answer a question posed by the first two authors in an earlier paper with R. Klén and present results related to the question of smoothness of quasihyperbolic balls.

Details

Original languageEnglish
Pages (from-to)3863-3873
Number of pages11
JournalProceedings of the American Mathematical Society
Volume146
Issue number9
Publication statusPublished - 1 Jan 2018
MoE publication typeA1 Journal article-refereed

    Research areas

  • Banach space, Geodesic, Quasihyperbolic metric

ID: 27183262